# SDR VNAA2017081211101

- Difficulty date: August 12, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 16,227 hours, 11,835 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG APPEARED AFTER SELECTING GEAR UP OUT OF CLT, REW REPORTED IT SOUNDED LIKE NOSE GEAR DID NOT RETRACT. DECLARED EMERGENCY AND RETURNED TO CLT. FOUND SENSOR PX08 TO BE NOT RIGGED. RIGGED PXO8 ON LT LVDT OPS AND GEAR SWINGS GOOD
